# SDR KCSA2018121909

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26414
- Aircraft time: 67,351 hours, 12,353 cycles
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ENGINE #4 SHUTDOWN IN FLIGHT. ENGINE WINDMILLED = 30 MINUTES. OIL PRESSURE 28 PSI. PERFORMED WINDMILL INSPECTION PER B747-400 AMM 72-00-00, NO DEFECTS NOTED. INSPECTED #4 ENGINE FUEL FILLER FOR CONTAMINANTS PER AMM 73-11-02, NO DEFECTS NOTED. PERFORMED #4 BOOST PUMP OPS CHECK PER AMM 28-22-00. PERFORMED FUEL SPAR VALVE OPS CHECK PER AMM 28-22-00, NO DEFECTS NOTED. TRANSFERRED FUEL INTO #4 MAIN TANK PER AMM 28-26-00. PERFORMED TEST 3 PER AMM 71-00-00, NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
